Volume 29 Issue 4
Jul.  2009
Turn off MathJax
Article Contents
Zhou Lihui, Lu Quanming, Guo Jun, Wang Shui. Whistler Waves Excited by Loss-cone Distribution Electrons[J]. Journal of Space Science, 2009, 29(4): 402-408. doi: 10.11728/cjss2009.04.402
Citation: Zhou Lihui, Lu Quanming, Guo Jun, Wang Shui. Whistler Waves Excited by Loss-cone Distribution Electrons[J]. Journal of Space Science, 2009, 29(4): 402-408. doi: 10.11728/cjss2009.04.402

Whistler Waves Excited by Loss-cone Distribution Electrons

doi: 10.11728/cjss2009.04.402
  • Received Date: 1900-01-01
  • Rev Recd Date: 1900-01-01
  • Publish Date: 2009-07-15
  • One-dimensional particle-in-cell simulations are performed in this paper to investigate the nonlinear evolution of whistler waves excited by the electron temperature anisotropy of loss-cone distribution, and compared with the results of bi-Maxwellian distribution. The simulation results indicate that the dominant frequencies in linear growth stage, which contain the most power, are the same in both situations, and that the electron temperature parallel to the background magnetic field is enhanced by the excitation of the waves. The whistler waves with the dominant frequency can be excited earlier with loss-cone distribution and the power is more concentrated in higher frequency (shorter wavelength). The excitations of whistler waves in different anisotropies and different magnetic fields are also studied.

     

  • loading
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article Views(2540) PDF Downloads(1297) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return